# SDR IPXA11M67526

- Difficulty date: June 6, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 53,485 hours, 9,090 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75092
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, WHILE WORKING ON FUEL LEAKS, FOUND UPPER STRINGER NR 9 CRACKED THROUGH ACCESS 638AB ON RT WING.  REPAIRED RT WING UPPER STRINGER 9 BETWEEN XORS 799-826 REF STA, SA, EA 011-5710-01-A3200, REV I/R AND EO MD11-5710-43250-A.
